# SDR SWAA2015041038368

- Difficulty date: February 24, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 43,226 hours, 20,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR THRESHOLD SUPPORT Z ANGLE CORRODED BETWEEN BS 312 - 345, LBL 62.  R & R ANGLE IAW SRM.
